# SDR SWAA2019111438825

- Difficulty date: October 30, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 75,731 hours, 46,057 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD OF L/H WING DEFLECTION RIB BULKHEAD ATTACH ANGLE CRACKED.      / R&R ATTACH ANGLE PER SRM AND DWG.
